# SDR UIEA2019012603030

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,334 hours, 16,778 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MSG ( PERFORMED RESET WX RADAR SYSTEM ( LEFT AND RIGHT ) OPS CHECK GOOD IAW AMM 34-43-00 STATUS MSG CLEARED  )
